# SDR ACE0918021

- Difficulty date: September 18, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- Engine: Pwa PT6A60A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Diaphragm
- Condition: Perforated
- Location: Fuel Pump
- Component: Pump
- Component part number: 1143890425
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, PILOT NOTICED FUEL LEAKING FROM THE ENGINE GANG DRAIN.  MAINTENANCE REPLACED THE LOW PSI FUEL PUMP DUE TO FUEL DRAINING FROM THE DRY SIDE OF THE PRESSURE RELIEF VALVE ASSEMBLY.  DISASSEMBLY OF THE PUMP REVEALED MULTIPLE HOLES IN THE DIAPHRAGM IN THE AREA AROUND THE RELIEF VALVE CONTROL SPRING SEAT.
